期刊文献+

渐近非扩张映像隐式迭代序列强收敛性 被引量:1

Strong Covergence of Implicit Iterative Sequence for Asymptotically Nonexpansive Mappings
下载PDF
导出
摘要 在具有一致凸且Gateaux可微的Banach空间中,证明了渐近非扩张映像隐式迭代序列的强收敛性,并对收敛的条件作了统一处理,完善和改进了相关的证明方法. In Banach with uniform convex and differentiable Gateaux,we proved the strong convergence of implicit iterative sequence for asymptotically non expansive mappings,and handled the convergence conditions in a unified way and improved relevant methods to prove.
作者 张学茂
出处 《湖北民族学院学报(自然科学版)》 CAS 2015年第1期22-24,共3页 Journal of Hubei Minzu University(Natural Science Edition)
基金 江苏省高校自然科学研究项目(14KJB110024)
关键词 不动点 渐近非扩张映像 隐式迭代序列. fixed point asymptotically nonexpansive mappings implicit iterative sequence
  • 相关文献

参考文献7

  • 1Browder F E.Fixed point theorems for noncompact mappings in Hilbert space [ J ].Proc Nat Acadsci USA, 1965,53:1272-1276.
  • 2Chang S S.On Chidume' s open questions and approximation solutions of muhivalued strongly accretive mappings equations in Banach spaces[ J] .J Math Anal Appl,1977,216:94-111.
  • 3张石生,杨莉,柳京爱.关于Banach空间非扩张半群的强收敛定理[J].应用数学和力学,2007,28(10):1146-1156. 被引量:7
  • 4赵良才,张石生.Banach空间中非扩张映象不动点的黏性逼近[J].Journal of Mathematical Research and Exposition,2007,27(4):919-924. 被引量:7
  • 5Tae-Hwa Kim.Strong convergence of modified Mann ieerations for asymptotically nonexpansive mappings and semigroups [ J]. Nonlinear Analysis 2006,64:1140-1152.
  • 6Goebel K, Kirk W A.Topics in Metric Fixed Point Theory[ M] .Cambridge:Cmnbridge University Press, 1900.
  • 7Reich S.Asymptotic behavior of contractions in Banach space[ J] .J Math Anal Appl, 1973,44:57-70.

二级参考文献30

  • 1张石生,田有先.关于Halpern的公开问题[J].数学学报(中文版),2005,48(5):979-984. 被引量:5
  • 2Browder F E. Fixed point theorems for noncompact mappings in Hilbert space [ J ]. Proc Nat Acad Sci USA, 1965,53:1272-1276.
  • 3Reich S. Strong convergence theorems for resolvents of accretive operators in Banach spaces[ J ]. J Math Anal Appl, 1980,75: 287-292.
  • 4Shioji N, Takahashi W. Strong convergence theorems for asymptotically nonexpansive mappings in Hilbert spaces[ J] .Nonlinear Anal,1998,34:87-99.
  • 5Suzuki T. On strong convergence to a common fixed point of nonexpansive semigroup in Hilbert spaces[J]. Proc Amer Math Soc ,2003,131(7) :2133-2136.
  • 6Xu H K.A strong convergence theorem for contraction semigroups in Banac.h spaces[ J]. Bull Austral Math Soc, 2005,72: 371-379.
  • 7Aleyner A, Reich S.An explicit construction of sunny nonexpansive retractions in Banach spaces[ J]. Fixed Point Theory and Applications,2005,3:295-305.
  • 8Xu H K. Strong convergence of an iterative method for nonexpansive and accretive operators[J]. J Math Anal Appl,2006,314:631-643.
  • 9Goebel K,Kirk W A. Topics in Metric Fixed Point Theory[M]. Cambridge-Cambridge University Press, 1990.
  • 10Barbu V. Nonlinear Semigroups and Differential Equations in Banach Spaces [M]. Leyden: Noord- hoff, Intemational Publishing, 1976.

共引文献11

同被引文献6

引证文献1

二级引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部